Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 91292, 7 pages
http://dx.doi.org/10.1155/2007/91292
Research Article

A Global Convergence Result for a Higher Order Difference Equation

Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, Beograd 11000, Serbia

Received 9 February 2007; Revised 15 April 2007; Accepted 13 June 2007

Copyright © 2007 Bratislav D. Iričanin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bibby, “Axiomatisations of the average and a further generalisation of monotonic sequences,” Glasgow Mathematical Journal, vol. 15, pp. 63–65, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Borwein, “Convergence criteria for bounded sequences,” Proceedings of the Edinburgh Mathematical Society (2), vol. 18, no. 1, pp. 99–103, 1972/73. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. T. Copson, “On a generalisation of monotonic sequences,” Proceedings of the Edinburgh Mathematical Society (2), vol. 17, no. 2, pp. 159–164, 1970/71. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. El-Metwally, E. A. Grove, and G. Ladas, “A global convergence result with applications to periodic solutions,” Journal of Mathematical Analysis and Applications, vol. 245, no. 1, pp. 161–170, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. L. Karakostas and S. Stević, “Slowly varying solutions of the difference equation xn+1=f(xn,,xnk)+g(n,xn,xn1,,xnk),” Journal of Difference Equations and Applications, vol. 10, no. 3, pp. 249–255, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Stević, “A note on bounded sequences satisfying linear inequalities,” Indian Journal of Mathematics, vol. 43, no. 2, pp. 223–230, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Stević, “A generalization of the Copson's theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277–282, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “A global convergence result,” Indian Journal of Mathematics, vol. 44, no. 3, pp. 361–368, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at MathSciNet
  10. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “Asymptotic behavior of a nonlinear difference equation,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 12, pp. 1681–1687, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn2/xn1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909–918, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Berg, “Corrections to `inclusion theorems for non-linear difference equations with applications',” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 181–182, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “On the recursive sequence xn=1+i=1kαixnpi/j=1mβjxnqj,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 39404, p. 7, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Sun, H. Xi, and H. Wu, “On boundedness of the solutions of the difference equation xn+1=xn1/(p+xn),” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 20652, p. 7, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn,xn1),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet